Géométrie des espaces de modules de courbes et de surfaces K3 [d'après Gritsenko-Hulek-Sankaran, Farkas-Popa, Mukai, Verra, ...]
Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 981, p. 467-490
@incollection{AST_2008__317__467_0,
     author = {Voisin, Claire},
     title = {G\'eom\'etrie des espaces de modules de courbes et de surfaces $K3$ [d'apr\`es Gritsenko-Hulek-Sankaran, Farkas-Popa, Mukai, Verra, ...]},
     booktitle = {S\'eminaire Bourbaki - Volume 2006/2007  - Expos\'es 967-981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {317},
     year = {2008},
     note = {talk:981},
     pages = {467-490},
     zbl = {1151.14320},
     mrnumber = {2487743},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2008__317__467_0}
}
Voisin, Claire. Géométrie des espaces de modules de courbes et de surfaces $K3$ [d'après Gritsenko-Hulek-Sankaran, Farkas-Popa, Mukai, Verra, ...], in Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 981, pp. 467-490. http://www.numdam.org/item/AST_2008__317__467_0/

[1] Geometry of K3 surfaces : moduli and periods (Palaiseau, 1981/1982) - 1985, Astérisque 126.

[2] E. Arbarello, M. Cornalba, P. A. Griffiths & J. Harris - Geometry of algebraic curves. Vol. I, Grundlehren der Mathematischen Wissenschaften, vol. 267, Springer, 1985. | Article | MR 770932 | Zbl 0559.14017

[3] A. Ash, D. Mumford, M. Rapoport & Y.-S. Tai - Smooth compactification of locally symmetric varieties, Math. Sci. Press, 1975, Lie Groups : History, Frontiers and Applications, Vol. IV. | MR 457437 | Zbl 0334.14007

[4] M. F. Atiyah - On analytic surfaces with double points, Proc. Roy. Soc. London. Ser. A 247 (1958), p. 237-244. | Article | MR 95974 | Zbl 0135.21301

[5] W. L. Baily, Jr. & A. Borel - Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), p. 442-528. | Article | MR 216035 | Zbl 0154.08602

[6] W. Barth, C. Peters & A. Van De Ven - Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, vol. 4, Springer, 1984. | Zbl 0718.14023

[7] A. Beauville - Surfaces K3, Séminaire Bourbaki, vol. 1982/83, exp. n° 609, Astérisque 105-106 (1983), p. 217-229. | Numdam | MR 728990 | Zbl 0528.14016

[8] A. Beauville & J.-Y. Mérindol - Sections hyperplanes des surfaces K3, Duke Math. J. 55 (1987), p. 873-878. | Article | MR 916124 | Zbl 0663.14028

[9] R. E. Borcherds - Automorphic forms on O 𝑠+2,2 (𝐑) and infinite products, Invent. Math. 120 (1995), p. 161-213. | Article | MR 1323986 | Zbl 0932.11028

[10] R. E. Borcherds, L. Katzarkov, T. Pantev & N. I. Shepherd-Barron - Families of K3 surfaces, J. Algebraic Geom. 7 (1998), p. 183-193. | MR 1620702 | Zbl 0946.14021

[11] S. Boucksom, J.-P. Demailly, M. Paun & T. Peternell - The pseudoeffective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, prépublication, 2004. | Zbl 1267.32017

[12] M. C. Chang & Z. Ran - Unirationality of the moduli spaces of curves of genus 11,13 (and 12), Invent. Math. 76 (1984), p. 41-54. | Article | MR 739623 | Zbl 0541.14025

[13] C. Ciliberto, J. Harris & R. Miranda - On the surjectivity of the Wahl map, Duke Math. J. 57 (1988), p. 829-858. | Article | MR 975124 | Zbl 0684.14009

[14] M. Cornalba & J. Harris - Divisor classes associated to families of stable varieties, with applications to the moduli space of curves, Ann. Sci. Ecole Norm. Sup. 4 21 (1988), p. 455-475. | Article | Numdam | MR 974412 | Zbl 0674.14006

[15] F. Cukierman & D. Ulmer - Curves of genus ten on K3 surfaces, Compositio Math. 89 (1993), p. 81-90. | Numdam | MR 1248892 | Zbl 0810.14012

[16] O. Debarre - Variétés rationnellement connexes (d'après T. Graber, J. Harris, J. Starr et A. J. de Jong), Séminaire Bourbaki, vol. 2001/2002, exp. n° 905, Astérisque 290 (2003), p. 243-266. | Numdam | MR 2074059 | Zbl 1070.14046

[17] P. Deligne & D. Mumford - The irreducibility of the space of curves of given genus, Publ. Math. I.H.É.S. 36 (1969), p. 75-109. | Article | Numdam | MR 262240 | Zbl 0181.48803

[18] D. Eisenbud & J. Harris - The Kodaira dimension of the moduli space of curves of genus 23, Invent. Math. 90 (1987), p. 359-387. | Article | MR 910206 | Zbl 0631.14023

[19] G. Farkas - The geometry of the moduli space of curves of genus 23, Math. Ann. 318 (2000), p. 43-65. | Article | MR 1785575 | Zbl 0992.14006

[20] G. Farkas & M. Popa - Effective divisors on ¯ g , curves on K3 surfaces, and the slope conjecture, J. Algebraic Geom. 14 (2005), p. 241-267. | Article | MR 2123229 | Zbl 1081.14038

[21] M. Green & R. Lazarsfeld - Special divisors on curves on a K3 surface, Invent. Math. 89 (1987), p. 357-370. | Article | MR 894384 | Zbl 0625.14022

[22] V. A. Gritsenko, K. Hulek & G. K. Sankaran - The Kodaira dimension of the moduli of K3 surfaces, Invent. Math. 169 (2007), p. 519-567. | Article | MR 2336040 | Zbl 1128.14027

[23] J. Harer - The second homology group of the mapping class group of an orientable surface, Invent. Math. 72 (1983), p. 221-239. | Article | MR 700769 | Zbl 0533.57003

[24] J. Harris - On the Kodaira dimension of the moduli space of curves. II. The even-genus case, Invent. Math. 75 (1984), p. 437-466. | Article | MR 735335 | Zbl 0542.14014

[25] J. Harris & D. Mumford - On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982), p. 23-88, With an appendix by William Fulton. | Article | MR 664324 | Zbl 0506.14016

[26] B. Hassett & D. Hyeon - Log canonical models for the moduli space of curves : First divisorial contraction, prépublication arXivimath/0607477, à paraître dans Trans. of the AMS. | Zbl 1172.14018

[27] A. Hirschowitz & S. Ramanan - New evidence for Green's conjecture on syzygies of canonical curves, Ann. Sci. Ecole Norm. Sup. (4) 31 (1998), p. 145-152. | Article | Numdam | MR 1603255 | Zbl 0923.14017

[28] S. Kondō - On the Kodaira dimension of the moduli space of K3 surfaces. II, Compositio Math. 116 (1999), p. 111-117. | Article | MR 1686793 | Zbl 0948.14007

[29] R. Lazarsfeld - Brill-Noether-Petri without degenerations, J. Differential Geom. 23 (1986), p. 299-307. | Article | MR 852158 | Zbl 0608.14026

[30] S. Mukai - Symplectic structure of the moduli space of sheaves on an abelian or K3 surface, Invent. Math. 77 (1984), p. 101-116. | Article | MR 751133 | Zbl 0565.14002

[31] S. Mukai, Curves, K3 surfaces and Fano 3-folds of genus 10, in Algebraic geometry and commutative algebra, Vol. I, Kinokuniya, 1988, p. 357-377. | MR 977768 | Zbl 0701.14044

[32] S. Mukai, Curves and K3 surfaces of genus eleven, in Moduli of vector bundles (Sanda, 1994; Kyoto, 1994), Lecture Notes in Pure and Appl. Math., vol. 179, Dekker, 1996, p. 189-197. | MR 1397987 | Zbl 0884.14010

[33] S. Mukai, Polarized K3 surfaces of genus thirteen, in Moduli spaces and arithmetic geometry, Adv. Stud. Pure Math., vol. 45, Math. Soc. Japan, 2006, p. 315-326. | MR 2310254 | Zbl 1117.14040

[34] D. Mumford - Towards an enumerative geometry of the moduli space of curves, in Arithmetic and geometry, Vol. II, Progr. Math., vol. 36, Birkhäuser, 1983, p. 271-328. | Article | MR 717614 | Zbl 0554.14008

[35] Y. Namikawa - Toroidal compactification of Siegel spaces, Lecture Notes in Mathematics, vol. 812, Springer, 1980. | MR 584625 | Zbl 0466.14011

[36] V. Nikulin - Integral symmetric bilinear forms and some of their applications, Izv. Akad. Nauk SSSR Ser. Mat. 14 (1980), p. 103-167. | MR 525944 | Zbl 0427.10014

[37] V. Nikulin, A remark on discriminants for moduli of K3 surfaces as sets of zeros of automorphic forms, J. Math. Sci. 81 (1996), p. 2738-2743, | Article | MR 1420226 | Zbl 0883.14018

V. Nikulin, A remark on discriminants for moduli of K3 surfaces as sets of zeros of automorphic forms, Algebraic geometry, 4. | Zbl 0883.14018

[38] I. I. Pjateckiĭ-Sapiro & I. R. Safarevič - Torelli's theorem for algebraic surfaces of type K3, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), p. 530-572. | MR 284440

[39] M. Reid - Young person's guide to canonical singularities, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., 1987, p. 345-414. | Article | MR 927963 | Zbl 0634.14003

[40] E. Sernesi - Unirationality of the variety of moduli of curves of genus twelve, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 8 (1981), p. 405-439. | Numdam | MR 634856 | Zbl 0475.14024

[41] Y.-S. Tai - On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math. 68 (1982), p. 425-439. | Article | MR 669424 | Zbl 0508.14038

[42] A. Verra - The unirationality of the moduli spaces of curves of genus 14 or lower, Compos. Math. 141 (2005), p. 1425-1444. | Article | MR 2188443 | Zbl 1095.14024

[43] E. Viehweg - Quasi-projective moduli for polarized manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, vol. 30, Springer, 1995. | MR 1368632 | Zbl 0844.14004

[44] C. Voisin - Sur l'application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri, Acta Math. 168 (1992), p. 249-272. | Article | MR 1161267 | Zbl 0767.14012

[45] C. Voisin, Green's generic syzygy conjecture for curves of even genus lying on a K3 surface, J. Eur. Math. Soc. (JEMS) 4 (2002), p. 363-404. | Article | MR 1941089 | Zbl 1080.14525

[46] C. Voisin, Green's canonical syzygy conjecture for generic curves of odd genus, Compos. Math. 141 (2005), p. 1163-1190. | Article | MR 2157134 | Zbl 1083.14038

[47] J. M. Wahl - The Jacobian algebra of a graded Gorenstein singularity, Duke Math. J. 55 (1987), p. 843-871. | Article | MR 916123 | Zbl 0644.14001